It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



HIV/AIDS Living With Message Board

  • Lipodystrophy/facial wasting and New Fill?

  • Post New Thread   Closed Thread
    Thread Tools Search this Thread
    Old 07-22-2005, 06:11 PM   #1
    rripley
    Newbie
    (male)
     
    rripley's Avatar
     
    Join Date: Jul 2005
    Posts: 2
    rripley HB User
    Lipodystrophy/facial wasting and New Fill?

    Hey all - Trying to find someone who is familiar with this treatment for facial wasting - I would love to chat/email with someone who has personally received this treatment or knows someone who has. Also, any other treatment info for Lipo would be much appreciated. All the websites I come accross are not very current. Thanks!

     
    Sponsors Lightbulb
       
    Old 07-22-2005, 10:54 PM   #2
    lost spirit
    Senior Veteran
    (male)
     
    lost spirit's Avatar
     
    Join Date: Jan 2005
    Posts: 591
    lost spirit HB User
    Re: Lipodystrophy/facial wasting and New Fill?

    Could you give give a bit more information as to how long you have been + and what kinds of medications ( including pro-tease inhibitors)
    You're using .

     
    Old 07-22-2005, 11:13 PM   #3
    rripley
    Newbie
    (male)
     
    rripley's Avatar
     
    Join Date: Jul 2005
    Posts: 2
    rripley HB User
    Re: Lipodystrophy/facial wasting and New Fill?

    I have been poz for 14 years and am on Crixivan, Sustiva, and Norvir. Thanks

     
    Old 07-23-2005, 12:25 AM   #4
    lost spirit
    Senior Veteran
    (male)
     
    lost spirit's Avatar
     
    Join Date: Jan 2005
    Posts: 591
    lost spirit HB User
    Re: Lipodystrophy/facial wasting and New Fill?

    Lypodistraphy could be a possable side effect to you're medications causing the the fat cells to migrate somewhere else .
    Have you noticed aby swelling in any areas on you're body that may seem out the ordinary .
    And have you had any medication changes in the past 6 months .
    And also have you've seen any changes in you're muscle mass or also ( loss of weight ) or an area that seems larger than normal .
    There could be 2 reasons ........
    The ( if a recant change ) combination therapey could be causing it as a possable side effect ..........
    Or
    The hiv itself could also be causing it .
    If a loss of muscle mass or an area of swelling occures a steroid may help but you should certainly bring up to you're infectous disease specialist and tell them any concerns .
    It is not uncommon in hiv+ patiants and is also treatable in most cases you just need to find the cause of the problem .
    Keep us posted
    In good health ...........
    ................. Lost Spirit ..................

     
    Old 08-02-2005, 05:51 AM   #5
    angel4u
    Inactive
    (female)
     
    Join Date: Aug 2005
    Posts: 89
    angel4u HB User
    Re: Lipodystrophy/facial wasting and New Fill?

    Medications do tend to cause lypodystrophy and the best way to combat it is to EXERCISE. If you work your body it is hard for fat to deposit in unwanted areas. As far the the fill for facial wasting I would be hesitant to put something foreign in your body. Good nutrition and exercise for those of us who are immune comprimised is the best preventative medicine.

     
    Old 08-06-2005, 08:25 AM   #6
    angel4u
    Inactive
    (female)
     
    Join Date: Aug 2005
    Posts: 89
    angel4u HB User
    Re: Lipodystrophy/facial wasting and New Fill?

    I agree with you CaGuy on alternative therapies but I would not suggest anyone stop their meds. Lots of research out there and I am a healthy postive person tcells 1050 which I believe is possible due to herbal regime and meditation. We can beat this thing and we will. Peace to you.

     
    Closed Thread

    Related Topics
    Thread Thread Starter Board Replies Last Post
    Female facial & body hair... turtlegirl Hair Problems 15 05-08-2006 02:08 PM
    best facial wash remyzero Acne 8 07-25-2005 08:13 AM
    Facial weakness? mandybeth TMJ Disorder -TemporoMandibular Joint 2 05-24-2004 07:07 PM




    Thread Tools Search this Thread
    Search this Thread:

    Advanced Search

    Posting Rules
    You may not post new threads
    You may not post replies
    You may not post attachments
    You may not edit your posts

    BB code is On
    Smilies are On
    [IMG] code is Off
    HTML code is Off
    Trackbacks are Off
    Pingbacks are Off
    Refbacks are Off




    Sign Up Today!

    Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

    I want my free account

    All times are GMT -7. The time now is 03:20 PM.





    © 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
    Do not copy or redistribute in any form!